Adco‐NapamolAdco‐Napamol is part of the Adco‐Pain range of pain medications. It contains paracetamol for relieving mild to moderate pain and fever, and is available as tablets and elixir (solution).1
Adco‐Napamol, for fast effective relief of mild to moderate pain and fever.1,2
Each Adco‐Napamol tablet contains 500 mg of paracetamol and the elixir contains 120 mg paracetamol in every 5 ml. The elixir has a pleasant peppermint flavour, and may be used from the age of 3 months.1
Paracetamol is a medication that is very effective in relieving pain.2 It has been mainstay for the relief of pain and fever since its approval for use in 1960.3 Paracetamol works fast, in other words, it has a rapid onset of pain relief and reducing fever.2 Adco‐Napamol tablets contain no sugar, which makes it suitable for people with diabetes.
|Description||Adco‐Napamol, for fast effective relief of mild to moderate pain and fever.1,2|
|Dosage and directions for use||The elixir may be used from the age of 3 months and tablets in children from the age of 6 years.|
|Pack sizes and variants||
|Where available||Adco-Napamol is available from pharmacies|
- Adco-Napamol® package insert, 1991.
- Barkin R. Acetaminophen, Aspirin, or Ibuprofen in Combination Analgesic Products. Am J Ther 2001;8:433-442. 3. Raffa RB. Pharmacology of oral combination analgesics: rational therapy for pain. J Clin Phar Ther 2001;26:257-264.
S0 S1 Adco‐Napamol Tablets. Each tablet contains paracetamol 500 mg. Reg. No. B/2.7/1404. S0 Adco‐Napamol Elixir. Each 5 ml contains paracetamol 120 mg. Reg. No. B/2.7/1409.For full prescribing information refer to the package insert approved by the medicines regulatory authority. ZA.15.PDE.079 06/2015
Adcock Ingram Limited. Reg. No. 1949/034385/06
Private Bag X69, Bryanston, 2021, South Africa
Telephone + 27 11 635 0000